MathSciNet Relay Station
MathSciNet bibliographic data
MR2518806 03F30 (11U10)
Woods, Alan R.; Cornaros, Ch. On bounded arithmetic augmented by the ability to count certain sets of primes. J. Symbolic Logic 74 (2009), no. 2, 455–473.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement